# SDR SWI2025F01907

- Difficulty date: September 7, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 20R IS CORRODED ON THE WEB AND FREE FLANGE BETWEEN FS364 & 379.  REMOVED AND REPLACED CORRODED STRINGER AND FLANGE WITH NEW STRINGER AND FABRICATED FLANGE AT STR 20R PER REO 690-53-21-2042 REV--.  ALL STEPS OF REO COMPLIED WITH IN THEIR ENTIRETY. PERFORMED LEAK CHECK OF REPAIRED AREA. NO LEAKS FOUND. SKYCARD 51-900-1002-SKY COMPLIED WITH.
